| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4352 showed three other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that leakage at the needle tubing.It was stated this happened with three needles used on three separate patients.Actions taken immediately: stopping the infusions and checking the chamber with difficulty because device almost closed.This report addresses the third of three patients.